# SDR ASAA2016041116351

- Difficulty date: April 11, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 7,702 hours, 2,509 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC19917
- Condition: Failed
- Location: Apu
- Part time: 1,850 hours, 3,914 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING APU FAULT LIGHT CAME ON DURING START CYCLE.  ACFT GROUNDED.  R & R FUEL CONTROL UNIT, REF AMM 49-31-11, OPS CHECK NORMAL.
